Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rash, itching, swollen lips, testicular pain, problems with ejaculation after taken finxa medication. Treatment?

hi I am using finxa 1mg and I could feel side effects as mentioned below could you let me know how to over come Although they don t occur frequently, following side effects recognized : allergic reactions including rash , itching, hives and swelling of the lips and face, problems with ejaculation , breast tenderness and enlargement, and testicular pain . A small number of men experienced particular kinds of sexual side effects. These men reported one or some of the following: less desire for sex; difficulty in achieving an erection; and, a decrease in the amount of semen. Each of these side effects occurred in less than 2% of men
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, the above mentioned symptoms are very common with FINAX .The drug inhibits the testosterone and causes the side-effects due to low testosterone levels.The only way to get rid of the symptoms is to stop the medication.Usually the side effects wane off after few months of therapy and need no treatment for the same.

Hope I answered your query.

Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor